MathSciNet Relay Station
MathSciNet bibliographic data
MR1181768 (93k:16045) 16P90 (16W50)
Levasseur, Thierry Some properties of noncommutative regular graded rings. Glasgow Math. J. 34 (1992), no. 3, 277–300.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement